HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Dobutamine-induced ST segment elevation in a patient with angina at rest and critical coronary lesions.

Abstract
A case of dobutamine-induced ST-segment elevation in a patient with angina at rest and severe two-vessel disease is described. Coronary angiography performed during the ischaemic episode showed patency of coronary arteries; ST-segment elevation and chest pain regressed after propranolol administration. This case suggests that in the presence of severe coronary lesions dobutamine may produce transmural myocardial ischaemia by increasing myocardial oxygen demand and inducing myocardial blood flow maldistribution.
AuthorsM Previtali, L Lanzarini, A Mussini, M Ferrario, L Angoli, G Specchia
JournalEuropean heart journal (Eur Heart J) Vol. 13 Issue 7 Pg. 997-9 (Jul 1992) ISSN: 0195-668X [Print] ENGLAND
PMID1644093 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Dobutamine
  • Propranolol
Topics
  • Angina Pectoris (chemically induced, ultrasonography)
  • Coronary Angiography
  • Coronary Disease (chemically induced, ultrasonography)
  • Dobutamine (adverse effects)
  • Echocardiography (drug effects)
  • Electrocardiography (drug effects)
  • Exercise Test (drug effects)
  • Humans
  • Infusions, Intravenous
  • Male
  • Middle Aged
  • Propranolol (administration & dosage)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: